About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 492026, 6 pages
http://dx.doi.org/10.1155/2013/492026
Research Article

Positive Solutions of the One-Dimensional -Laplacian with Nonlinearity Defined on a Finite Interval

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 24 November 2012; Revised 7 February 2013; Accepted 21 February 2013

Academic Editor: Kunquan Lan

Copyright © 2013 Ruyun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Wang, “On the existence of positive solutions for semilinear elliptic equations in the annulus,” Journal of Differential Equations, vol. 109, no. 1, pp. 1–7, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Ge, Boundary Value Problems of Nonlinear Ordinary Differential Equations, Science Press, Beijing, China, 2007.
  3. J. Wang, “The existence of positive solutions for the one-dimensional p-Laplacian,” Proceedings of the American Mathematical Society, vol. 125, no. 8, pp. 2275–2283, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Henderson and H. Wang, “Positive solutions for nonlinear eigenvalue problems,” Journal of Mathematical Analysis and Applications, vol. 208, no. 1, pp. 252–259, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. P. Agarwal, F. Wang, and W. Lian, “Positive solutions for nonlinear singular boundary value problems,” Computers & Mathematics with Applications, vol. 35, pp. 81–87, 1998.
  6. L. H. Erbe and H. Wang, “On the existence of positive solutions of ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 120, no. 3, pp. 743–748, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. Lan and J. R. L. Webb, “Positive solutions of semilinear differential equations with singularities,” Journal of Differential Equations, vol. 148, no. 2, pp. 407–421, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. H. Erbe, S. C. Hu, and H. Wang, “Multiple positive solutions of some boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 640–648, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. C. Lian, F. H. Wong, and C. C. Yeh, “On the existence of positive solutions of nonlinear second order differential equations,” Proceedings of the American Mathematical Society, vol. 124, no. 4, pp. 1117–1126, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Liu and F. Li, “Multiple positive solutions of nonlinear two-point boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 610–625, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Ma, “Positive solutions of a nonlinear three-point boundary-value problem,” Electronic Journal of Differential Equations, vol. 1999, article 34, 8 pages, 1999. View at Zentralblatt MATH · View at MathSciNet
  12. A. M. Fink, J. A. Gatica, and G. E. Hernández, “Eigenvalues of generalized Gelfand models,” Nonlinear Analysis: Theory, Methods & Applications, vol. 20, no. 12, pp. 1453–1468, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  13. K. J. Brown and H. Budin, “On the existence of positive solutions for a class of semilinear elliptic boundary value problems,” SIAM Journal on Mathematical Analysis, vol. 10, no. 5, pp. 875–883, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. Addou and S.-H. Wang, “Exact multiplicity results for a p-Laplacian problem with concave-convex-concave nonlinearities,” Nonlinear Analysis: Theory, Methods & Applications, vol. 53, no. 1, pp. 111–137, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  15. J. Cheng and Y. Shao, “The positive solutions of boundary value problems for a class of one-dimensional p-Laplacians,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 4, pp. 883–891, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. Karátson and P. L. Simon, “Exact multiplicitly for degenerate two-point boundary value problems with p-convex nonlinearity,” Nonlinear Analysis: Theory, Methods & Applications, vol. 52, no. 6, pp. 1569–1590, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  17. T. Laetsch, “The number of solutions of a nonlinear two point boundary value problem,” Indiana University Mathematics Journal, vol. 20, pp. 1–13, 1970-1971. View at Publisher · View at Google Scholar · View at MathSciNet
  18. C.-C. Tzeng, K.-C. Hung, and S.-H. Wang, “Global bifurcation and exact multiplicity of positive solutions for a positone problem with cubic nonlinearity,” Journal of Differential Equations, vol. 252, no. 12, pp. 6250–6274, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K.-C. Hung and S.-H. Wang, “Classification and evolution of bifurcation curves for a multiparameter p-Laplacian Dirichlet problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 11, pp. 3589–3598, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. Reichel and W. Walter, “Radial solutions of equations and inequalities involving the p-Laplacian,” Journal of Inequalities and Applications, vol. 1, no. 1, pp. 47–71, 1997. View at Publisher · View at Google Scholar · View at MathSciNet